# SDR RAIA951027

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 856
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: De-Ice System
- Condition: Inop
- Location: Nr 2 Prop
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - FLT NR 7532 - RIGHT PROP DE-ICE FAILED.  MAINTENANCE REMOVED AND REPLACED RIGHT PROPELLER ASSEMBLY, GROUND RUNS OPS CHECKED GOOD.  (M)
